View Full Version : will Strattera and concerta make situation worse


ADD_Serpent
06-08-17, 06:42 AM
I am on fluvoxine 100+100 and strattera 100 (Attentrol In India)since Four weeks. since strattera even though improved my situation to a certain extend, but not up to my expectation, I requested and doctor gave me concerta.(ADDwize In India) 5 days before. first few days it was better, now it seems I am loosing concentration to read and work. mind wanders to different issues. little worrying things of normal daily life like anxiety -really dont know how to explain.Today I think I cant even keep until a paragraph. My review with doctor is next week.
is it usual in the initial stages of medicine adjustment or does it mean that stimulants are not good for me because of anxiety and OCD (for which I am already taking medications.)? I know it is too early to reach conclusions on effectiveness and usefulness, but I would like to know anybody have slimier experiences before giving a feed back to doctor or fix an early appointment with him.
Thanks

sarahsweets
06-08-17, 08:47 AM
The good thing is stimulants work very fast so you will know how they work for you right away. I see no need to give them more than a week and going back to the doctor then. Very often its a dose related issue. Since you already have anxiety and stuff, you may see an increase in it. As long as its not severe and you can handle it and are medicated you can do fine. If you had horrible side effects you would know that the medication doesnt work for you.

ADD_Serpent
06-09-17, 07:52 AM
The only side effects I usually have with these medications are getting sleepy on computer and a general tired feeling, and in case of stimulants, slight more talkative. Then dry mouth, increased water consumption which is good, and very rarely heart rate rising feeling. The only thing ever worries me is ED! All the rest at least don't care as for now.
Anyway considering the experience period of most users here, my observations are too premature. Still I thought I will update.
Thanks